# SDR 95UAL737010

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Cable
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOP FROM ROW 12 THROUGH ROW 16.  REPLACED EMERGENCY ESCAPE PATH LIGHT POWER CABLE.  CHECKS OK.
